Intralipid 10% (10% I.V Fat Emulsion)- FDA

Opinion you Intralipid 10% (10% I.V Fat Emulsion)- FDA valuable

Seizures occurred more often with tramadol-only use and in cases with mydriasis. Concurrent use of CNS depressants, age, alleged Intralipid 10% (10% I.V Fat Emulsion)- FDA, consciousness level, respiratory rate, history of drug abuse, and naloxone use were all not correlated. On admission, 6 were unconscious, 133 had some degree of limited consciousness, and 19 were alert. Mean RR of 16.

COI: None Cases(Shahani, 2012) - Precipitated by the addition of tramadol in a patient on citalopram and bupropion. He had a major depressive episode and was on citalopram 40 mg and bupropion 150 mg BID. He was then started on tramadol pinworm mg TID for musculoskeletal pain.

Three days after starting: Presented to ED with tremor, diaphoresis, and anxiety. He denied excessive medication use or illicit drug use. Exam revealed tachycardia, elevated BP, and presence of clonus in the lower extremities. Diagnosed with serotonin syndrome. Medications (citalopram, bupropion, tramadol) discontinued and supportive care given.

Diazepam and labetalol used for anxiety and autonomic stability, respectively. Antidepressants restarted at a lower dose and titrated. Primary care physician was educated about the drug interaction, leading to the implementation of an alternative analgesic therapy. Exam Intralipid 10% (10% I.V Fat Emulsion)- FDA tachycardia, global myoclonus, increased tone, hyperreflexia, and bilateral upgoing plantars.

Serotonin syndrome secondary to tramadol in combination with citalopram was suspected. Symptoms resolved completely on discontinuation of the two drugs. The night before she was found playing with her father's tramadol bottle and she was unable to sleep all night because of extreme agitation. It was discovered a pill was missing, meaning she was exposed to 200 mg tramadol. Skin was pale but not diaphoretic. No diarrhea or vomiting. Neurologic exam showed intermediately reactive pupils, ataxia, episodic agitation alternating with drowsiness, GCS of 10, global increase in lower limb tend reflexes.

Within the next 2 days her status improved, there was no further myoclonus or seizures, and the initial disturbances went away within 24 hours of admission. She was on rofecoxib, morphine, coproxamol, and amitriptyline. Three days before arriving she had been started on tramadol for worsening sciatica. Intralipid 10% (10% I.V Fat Emulsion)- FDA Delirious and hallucinating with a GCS of 11.

Became increasingly unwell over the next 2 days with confusion, sweating, pyrexia, muscular rigidity. Arterial gas Intralipid 10% (10% I.V Fat Emulsion)- FDA metabolic acidosis. Day 4: Deteriorated with frequent seizures, increasing pyrexia, increasing rigidity, deepening coma, tachycardia, sweating, diaphoresis. Probable serotonin syndrome was diagnosed. She became unresponsive, hypotensive, and bradycardic with poor respiratory effort. Despite intubation, fluid loading, and high dose epinephrine, her shock state was refractory and she died.

Further...

Comments:

There are no comments on this post...